Generalized solutions and the solvability of boundary value problems for a second-order differential equation
Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1323-1330
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_8_a4,
author = {L. A. Lepin},
title = {Generalized solutions and the solvability of boundary value problems for a second-order differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1323--1330},
year = {1982},
volume = {18},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_8_a4/}
}
TY - JOUR AU - L. A. Lepin TI - Generalized solutions and the solvability of boundary value problems for a second-order differential equation JO - Differencialʹnye uravneniâ PY - 1982 SP - 1323 EP - 1330 VL - 18 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_8_a4/ LA - ru ID - DE_1982_18_8_a4 ER -
L. A. Lepin. Generalized solutions and the solvability of boundary value problems for a second-order differential equation. Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1323-1330. http://geodesic.mathdoc.fr/item/DE_1982_18_8_a4/